# SDR 2010FA0000519

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: General aviation
- Aircraft: N842LA
- Make and model: Hughes 369E
- Aircraft serial: 0020E
- Aircraft time: 15,449 hours
- Engine: Allsn 250C20B
- Engine time: 15,468 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Eng Chip Detect
- Part time: 15,468 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED AN ENGINE CHIP LIGHT DURING A TOUR FLIGHT AND PROCEEDED TO LAND AT AN OFFSITE AIRPORT.  MX ARRIVED ON SCENE AND FOUND THAT THE LIGHT WAS NO LONGER ON. THE MECHANIC INSPECTED UPPER AND LOWER ENGINE CHIP DETECTORS AND FOUND NO EVIDENCE OF METAL. WIRING AND CONNECTOR PLUGS WERE INSPECTED BUT PROBLEM COULD NOT BE DUPLICATED.  ACFT WAS RETURNED TO SERVICE
